A new method for large time behavior of degenerate viscous Hamilton–Jacobi equations with convex Hamiltonians

Filippo Cagnetti, Diogo A. Gomes, Hiroyoshi Mitake, Hung V. Tran

Research output: Contribution to journalArticlepeer-review

26 Scopus citations

Abstract

We investigate large-time asymptotics for viscous Hamilton-Jacobi equations with possibly degenerate diffusion terms. We establish new results on the convergence, which are the first general ones concerning equations which are neither uniformly parabolic nor first order. Our method is based on the nonlinear adjoint method and the derivation of new estimates on long time averaging effects. It also extends to the case of weakly coupled systems.
Original languageEnglish (US)
Pages (from-to)183-200
Number of pages18
JournalAnnales de l'Institut Henri Poincare (C) Non Linear Analysis
Volume32
Issue number1
DOIs
StatePublished - Jan 2015

ASJC Scopus subject areas

  • Mathematical Physics
  • Analysis

Fingerprint

Dive into the research topics of 'A new method for large time behavior of degenerate viscous Hamilton–Jacobi equations with convex Hamiltonians'. Together they form a unique fingerprint.

Cite this